Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 376, NWS Atlanta, GA

July 1, 2025Meriwether County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2025, 6:17 PM EDT for Meriwether County, Troup County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2025, 6:17 PM EDT (22:17 UTC)
Expired
Jul 1, 2025, 6:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 6:20 PM EDTTSTM WND DMG1 Ene Louise, GATree down near MM 22 in Troup County along I-85.
Jul 1, 6:30 PM EDTTSTM WND DMG1 N Mountville, GATree down near intersection of Camp Viola Rd and Mountville-Hogansville Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
519 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

302 
WUUS52 KFFC 012217
SVRFFC
GAC199-285-012245-
/O.NEW.KFFC.SV.W.0376.250701T2217Z-250701T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
617 PM EDT Tue Jul 1 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Meriwether County in west central Georgia...
  East central Troup County in west central Georgia...

* Until 645 PM EDT.

* At 616 PM EDT, severe thunderstorms were located along a line
  extending from near Grantville to Saint Marks to Louise, moving
  southeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Greenville, Hogansville, Luthersville, Lone Oak, Rocky Mount, Saint
  Marks, Mountville, Odessadale, and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3316 8487 3322 8483 3323 8471 3321 8460
      3303 8463 3298 8485 3312 8496
TIME...MOT...LOC 2216Z 299DEG 17KT 3324 8478 3314 8482 3310 8491 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
689 
WWUS52 KFFC 012238
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Tue Jul 1 2025

GAC285-012247-
/O.CAN.KFFC.SV.W.0376.000000T0000Z-250701T2245Z/
Troup GA-
638 PM EDT Tue Jul 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TROUP COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3316 8483 3321 8478 3323 8471 3321 8460
      3303 8463 3300 8479 3312 8486
TIME...MOT...LOC 2237Z 299DEG 17KT 3320 8470 3310 8474 3306 8483 

$$

GAC199-012245-
/O.CON.KFFC.SV.W.0376.000000T0000Z-250701T2245Z/
Meriwether GA-
638 PM EDT Tue Jul 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN MERIWETHER COUNTY...

At 637 PM EDT, severe thunderstorms were located along a line
extending from near Rocky Mount to near Greenville to near
Odessadale, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Greenville, Luthersville, Lone Oak, Rocky Mount, Saint Marks, and
Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3316 8483 3321 8478 3323 8471 3321 8460
      3303 8463 3300 8479 3312 8486
TIME...MOT...LOC 2237Z 299DEG 17KT 3320 8470 3310 8474 3306 8483 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:43 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 1, 2:43 PM EDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT Tue Jul 1 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 239 PM EDT Tue Jul 1 2025

(This afternoon through Wednesday)

Key Messages:

    - Scattered thunderstorms are expected this afternoon ahead of
      the arrival of a frontal boundary.

    - The frontal boundary will result in an increase in
      thunderstorms, and storms will likely last into the
      overnight - possibly to midnight local or beyond,
      particularly over central GA.

    - There is a marginal risk (level 1 of 5) of severe
      thunderstorms through tonight, with the greatest risk being
      for damaging wind gusts to 40-60 mph.

    - Localized flash flooding in addition to nuisance flooding is
      likely to accompany some storms.

Popup thunderstorms have begun to develop across northern and
central GA. This activity will continue through the afternoon, with
increasing intensity and coverage. A frontal boundary is approaching
from the northwest; this will bring a further increase in
thunderstorm activity. A line of thunderstorms is anticipated to
accompany the frontal boundary, which will last through the evening
hours into tonight. Thunderstorms are possible through around
midnight local, and possibly later, particularly over portions of
central GA, where they could linger through around 3 AM EDT.
Damaging winds will be the main threat with these thunderstorms; the
high freezing level (of around 15k ft) results in a decreased risk
for hail compared to gusty winds. Precipitable water in this
mornings 12Z KFFC sounding was 1.96 inches, with moisture maintained
through all levels. Because of this, thunderstorms are likely to
produce significant rainfall. Flash flooding and local nuisance
flooding is possible, and WPC has a slight risk (level 2 of 4) of
excessive rainfall over north Georgia into the Atlanta metro area,
with a marginal risk (level 1) elsewhere across the area.

A drying trend begins during the day tomorrow. Precipitable water
values are forecast to fall below climatological normals over most
of GA. There will be a significantly decreased threat for
thunderstorms tomorrow. However, some lingering moisture is
anticipated over central into eastern GA, where isolated to
scattered thunderstorms will be possible. A few isolated
thunderstorms will also remain possible northward into the Atlanta
metro during the afternoon tomorrow, due to a combination of daytime
heating and lingering moisture.

CRS

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 239 PM EDT Tue Jul 1 2025

.KEY MESSAGES... Updated at 117 PM EDT Tue Jul 1 2025

 - Gradual warming trend through the end of the week

 - Precip chances very low this weekend, increase Sunday/Monday

 - Mid to upper 90 Heat Indices on tap for 4th weekend

Models in good agreement on the overall pattern through day 5 or so.
Ensemble means relatively close Thursday through Saturday depicting
a strengthening mid level ridge over the mid MS valley by Friday
and a remnant TUT low over Florida...which coincidentally is
responsible for the NHC 30pct area on their outlook. The SE region
will be under the influence of both the dry NW flow on the
eastern periphery of the ridge and the dry side of the TUT low. At
the same time 700mb heights will be slowly creeping upward. End
result will be a drying trend as well as a warming trend with
temps 3-5 deg above average Thursday through Saturday and very
low...but not zero pops. i.e. 10 pct or less.

Day 5 and beyond we start to see some divergence in the model
solutions regarding how it handles the developing ridge to the west
and the TUT low to the south. One camp lifts the low to the North
Northeast into GA with ridging breaking down over the SE US rather
quickly. The other camp, majority, build the ridge over the top of
the low and it slips westward along the Gulf coast and maintaining a
fairly strong mid level ridge overhead and anchored along the
eastern conus. NBM guidance does introduce pops back into the
forecast for Sunday and Monday largely a result of the spread in
those 2 solns...but the reality is it will likely either be closer
to zero or closer to 60 by then. Hence, the forecast for Sunday
onward is of lower confidence.

As for the the NHC/tropical outlook...based on the latest model
guidance, the probabilities for development look less likely in the
NE Gulf, but remain the same on the Atlantic side just off the SE
coast. Any development would be tied to that TUT low and likely to
be slow to occur given the nature of development near such features.

KS

&&

.AVIATION...
(18Z TAFS)
Issued at 235 PM EDT Tue Jul 1 2025

Popup TS continue to develop. SCT TSRA are exp this PM. TSRA
increases w/ arrival of frontal bndry fm NW around 21Z. Highest risk
for TS between 21 and 03Z. End time of TS is lower confidence; TS
could linger beyond ends of TEMPOs. Low ceilings, around 400-800
feet, expected to develop after 06Z, lifting by around 15-16Z. LIFR
is not expected at ATL, but cannot be ruled out. Significantly
decreased risk of TS tmrw PM. Winds stay W side, at 4-8 kts, but
likely calm/VRB overnight.

//ATL Confidence...18Z Update...
Medium on all elements

CRS

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  89  70  92 /  60  30  10  10
Atlanta         72  89  71  92 /  60  10   0  10
Blairsville     65  84  61  86 /  60  20   0  10
Cartersville    70  89  67  91 /  50  10   0  10
Columbus        72  90  71  93 /  60  30   0  10
Gainesville     71  89  69  90 /  60  20  10  10
Macon           72  89  71  93 /  60  40  10  20
Rome            70  89  67  90 /  40   0   0   0
Peachtree City  69  90  69  92 /  60  20   0  10
Vidalia         73  88  72  92 /  40  80  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...CRS
LONG TERM....KS
AVIATION...CRS
Hazardous weather outlook, Jul 1, 2:31 PM EDT, 3 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
231 PM EDT Tue Jul 1 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
231 PM EDT Tue Jul 1 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms, some strong to severe, are
expected this afternoon and evening as a front pushes southward.
Damaging wind gusts and localized flash flooding will be the
primary hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered storms are expected again Wednesday afternoon mainly
for Central Georgia.

Isolated afternoon thunderstorms remain possible for portions of
Central Georgia Thursday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 1, 5:33 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
533 PM EDT Tue Jul 1 2025

GAZ027-036-038-012200-
Madison GA-Oglethorpe GA-Clarke GA-
533 PM EDT Tue Jul 1 2025

...A strong thunderstorm will impact portions of eastern Clarke,
northwestern Oglethorpe and south central Madison Counties through
600 PM EDT...

At 533 PM EDT, a strong thunderstorm was over Winterville, or near
Athens, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Winterville, Crawford, Arnoldsville, Hull, Whitehall, Athens-Clarke
County, Dunlap, Smithonia, and Hutchings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3391 8309 3380 8319 3384 8328 3385 8328
      3385 8330 3386 8332 3387 8333 3388 8336
      3390 8338 3403 8334 3402 8308
TIME...MOT...LOC 2133Z 284DEG 10KT 3394 8329

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 5:44 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Tue Jul 1 2025

GAZ050-060-061-012215-
Putnam GA-Hancock GA-Greene GA-
544 PM EDT Tue Jul 1 2025

...A strong thunderstorm will impact portions of southeastern Putnam,
northwestern Hancock and southeastern Greene Counties through 615 PM
EDT...

At 543 PM EDT, a strong thunderstorm was over Rockville, or 9 miles
east of Eatonton, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Reynolds at Lake Oconee, Liberty, Rockville, Shoulderbone, and Oconee
Springs Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3320 8330 3336 8331 3351 8308 3342 8304
      3323 8310
TIME...MOT...LOC 2143Z 245DEG 9KT 3331 8322

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 5:59 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Tue Jul 1 2025

GAZ048-057>059-012230-
Butts GA-Jasper GA-Newton GA-Henry GA-
559 PM EDT Tue Jul 1 2025

...A strong thunderstorm will impact portions of southeastern Henry,
Butts, west central Jasper and southwestern Newton Counties through
630 PM EDT...

At 558 PM EDT, a strong thunderstorm was over Jenkinsburg, or near
Jackson, moving east at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jackson, Locust Grove, Flovilla, Jenkinsburg, Stewart, Turtle Cove,
Ola, Worthville, McKibben, North Alcovy, Indian Springs State Park,
Fincherville, Stark, and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3336 8408 3349 8410 3352 8381 3320 8383
      3327 8411 3329 8409 3330 8411 3331 8411
TIME...MOT...LOC 2158Z 274DEG 12KT 3335 8404

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 1, 6:00 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT Tue Jul 1 2025

GAZ053-066-067-012230-
Coweta GA-Troup GA-Meriwether GA-
600 PM EDT Tue Jul 1 2025

...Strong thunderstorms will impact portions of northwestern
Meriwether, northeastern Troup and southwestern Coweta Counties
through 630 PM EDT...

At 600 PM EDT, a line of strong thunderstorms was along a line
extending from near East Newnan to near Corinth to Wares Crossroads,
and moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Hogansville, Grantville, Luthersville, Moreland, Lone Oak,
Corinth, East Newnan, Saint Marks, Louise, Harrisonville, Hillcrest,
and Wares Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3323 8494 3324 8494 3335 8488 3333 8466
      3312 8480 3297 8499 3310 8511
TIME...MOT...LOC 2200Z 285DEG 12KT 3332 8486 3320 8492 3309 8505

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 6:06 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Tue Jul 1 2025

GAZ025-035>037-012230-
Jackson GA-Barrow GA-Clarke GA-Oconee GA-
606 PM EDT Tue Jul 1 2025

...A strong thunderstorm will impact portions of northern Oconee,
east central Barrow, Clarke and southeastern Jackson Counties through
630 PM EDT...

At 606 PM EDT, a strong thunderstorm was over Bogart, or 9 miles west
of Athens, moving east at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Watkinsville, Athens, Statham, Arcade, Bogart, Athens-Clarke County,
Whitehall, Westgate Park, James Holland Youth Sports Cmpx, Bear Creek
Reservoir, Beechwood Hills, Oconee Heights, Eastville, and State
Botanical Garden Of Ga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3386 8351 3402 8368 3413 8347 3386 8327
TIME...MOT...LOC 2206Z 258DEG 5KT 3396 8354

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 6:14 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Tue Jul 1 2025

GAZ022-032>034-045-012245-
North Fulton GA-Cobb GA-DeKalb GA-Forsyth GA-Gwinnett GA-
614 PM EDT Tue Jul 1 2025

...Strong thunderstorms will impact portions of northwestern DeKalb,
southwestern Forsyth, east central Cobb, west central Gwinnett and
northeastern Fulton Counties through 645 PM EDT...

At 614 PM EDT, a line of strong thunderstorms was along a line
extending from Birmingham to near Roswell to Smyrna, and moving east
at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Peachtree Corners, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Smyrna, Dunwoody, Milton, Duluth, Chamblee,
Norcross, Doraville, Berkeley Lake, North Atlanta, North Druid Hills,
Mount Bethel, Vinings, and Brookwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3417 8416 3396 8416 3380 8437 3387 8452
      3402 8438 3412 8437 3413 8436 3416 8436
      3418 8435 3418 8434
TIME...MOT...LOC 2214Z 282DEG 9KT 3415 8433 3401 8432 3388 8449

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:21 PM EDTSpecial Weather StatementFFCPulaski, Wilcox39 min
Jun 30, 9:49 PM EDTSpecial Weather StatementFFCDooly26 min
Jun 30, 10:56 PM EDTSpecial Weather StatementFFCMacon34 min
Jul 1, 2:27 PM EDTSpecial Weather StatementFFCTowns, Union33 min
Jul 1, 3:14 PM EDTSpecial Weather StatementFFCCoweta31 min
Jul 1, 3:42 PM EDTSpecial Weather StatementFFCNewton33 min
Jul 1, 4:02 PM EDTSpecial Weather StatementFFCMorgan28 min
Jul 1, 4:38 PM EDTSpecial Weather StatementFFCTaylor37 min
Jul 1, 4:55 PM EDTSpecial Weather StatementFFCNewton35 min
Jul 1, 4:56 PM EDTSpecial Weather StatementFFCClarke, Madison34 min
Jul 1, 4:59 PM EDTSpecial Weather StatementFFCTaliaferro31 min
Jul 1, 5:31 PM EDTSpecial Weather StatementFFCButts29 min
Jul 1, 5:32 PM EDTSpecial Weather StatementFFCHeard28 min
Jul 1, 5:33 PM EDTSpecial Weather StatementFFCClarke27 min
Jul 1, 5:44 PM EDTSpecial Weather StatementFFCPutnam31 min
Jul 1, 5:59 PM EDTSpecial Weather StatementFFCButts31 min
Jul 1, 6:00 PM EDTSpecial Weather StatementFFCTroup30 min
Jul 1, 6:03 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton27 min
Jul 1, 6:06 PM EDTSpecial Weather StatementFFCClarke24 min
Jul 1, 6:14 PM EDTSpecial Weather StatementFFCCobb31 min
Jul 1, 6:26 PM EDTSpecial Weather StatementFFCTroup34 min
Jul 1, 6:28 PM EDTSpecial Weather StatementFFCCarroll32 min
Jul 1, 6:43 PM EDTSpecial Weather StatementFFCFulton32 min
Jul 1, 6:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jul 1, 6:55 PM EDTSpecial Weather StatementFFCCarroll, Heard35 min
Jul 1, 7:07 PM EDTSpecial Weather StatementFFCTroup23 min
Jul 1, 7:16 PM EDTSpecial Weather StatementFFCDeKalb29 min
Jul 1, 7:20 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jul 1, 7:21 PM EDTSpecial Weather StatementFFCHall24 min
Jul 1, 7:31 PM EDTSpecial Weather StatementFFCCoweta, Troup29 min
Jul 1, 7:46 PM EDTSpecial Weather StatementFFCDeKalb29 min
Jul 1, 7:48 PM EDTSpecial Weather StatementFFCBanks27 min
Jul 1, 7:57 PM EDTSpecial Weather StatementFFCHeard, Troup33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.